# SDR CALA2024100402563

- Difficulty date: October 1, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 45,627 hours, 16,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AND CORROSION EXFOLIATION  AT THE FUS EXTERNAL SKIN STA 917 BTW STRG 21L AND STRG 22L AT BOTTOM HALF OF THE VACUUM WASTE VENT CUTOUT REQUIRE REPAIR PER SRM 53-70-01-2R-3. (REF: AAR NR 1000021409) ION, INSPECTION THRESHOLD 50,000 CYCLE METHOD (LFEC);INTERVAL 5, REPEAT INSPECTIONS EVERY 5000 FLIGHT CYCLES THEREAFTER PER 737 000 FLIGHT CYCLE IAW B737-800; SRM 53-70-01-2R-3, PARAGRAPH 5 TA NDT PART 6 53-30-00 PROCEDURE 5. BLE 201 (WORK ACCOMPLISHED BY V931931 AND AAR QC A-11 V931821). AS PER SRM 53-70-01-2R-3 LOW FREQUENCY EDDY CURRENT INSPECTION REQUIRED AT 50,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY AND ON, INSPECTION THRESHOLD 50,000 CYCLE METHOD (LFEC);INTERVAL 5, REPEAT INSPECTIONS EVERY 5000 FLIGHT CYCLES THEREAFTER PER 737 000 FLIGHT CYCLE IAW B737-800; SRM 53-70-01-2R-3, PARAGRAPH 5 TA NDT PART 6 53-30-00 PROCEDURE 5. BLE 201.  REMOVED DAMAGE CRACK AND CORROSION AND REPAIRED AREA AT FUSELAGE EXTERNAL SKIN STA 917 BTW STRG21L AND STRG 22L AT BOTTOM HALF O F THE VACUUM WASTE VENT CUTOUT, ALL WORK DONE IAW B737-800, SRM 53-70-01-2R-3, THIS REPAIR IS A CATEGORY B REPAIR REPEAT INSPECT.
